# SDR 375PA0021

- Difficulty date: November 6, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-39A
- Aircraft serial: 23812
- Aircraft time: 43,649 hours, 37,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID TO AFT EMERGENCY FLOOR LIGHTING INOP.  REPLACED BATTERY PACK LEFT SIDE MID CABIN.  OPS NORMAL PER MM 33-51-00.
